# SDR CALA2023090602725

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 76,151 hours, 27,815 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Diffuser
- Part number: 58489991
- Condition: Bypassing
- Location: Rh
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 2 REF L/P 5646182 SUGGEST THAT THE RIGHT HAND PACK COOLING AIR DIFFUSER DUCTS CHECK VALVE DOOR DEPARTED AIRCRAFT.  FOR FURTHER DETAILS SEE IPC 21-51-03-06-A ITEM 435. MFG P/N 5848999-1 APPROX SIZE 7"X10"   WEIGHING LESS THAN  0.5 LBS SEE LOGPAGE 5646182 FOR CORRECTIVE ACTION -----TECH SUPPORT.. THIS IS A LEVEL 2 CHRONIC FOR RT PACK LIGHT ILLUMINATED. NOTE: ALSO TRIPS ON CLIMB OUT. PLZ PERF BITE CHK ON BOTH COTROLLERS. USE APPLICABLE FIM TASK FOR FAULTS FOUND. ALSO WHEN PERFORMING THE "VERIFY" PORTION OF TEST ON #2 ZONE CONTROLLER WATCH THE RT PACK PRI TCV OPENS & CLOSES AND THE RT RAM AIR ACT/RAM DOOR MODULATING PANELS OPEN/CLOSE SMOOTHLY WITH NO BINDING. ALSO OPERATE RIGHT PACK AND ENSURE THAT THE PRI TCV IS CLOSED AND ALSO THE RT PACK STBY TCV IS CLOSED FEEL THE DOWNSTREAM DUCT, IT SHOULD NOT BE HOT. PLZ ALSO INSPECT THE RT PACK PRI HEAT EXCHANGER PLENUM/DIFFUSER FAN BYPASS DOOR FOR DEFECTS. PLZ NOTE FINDINGS ON THIS LP. TVC ORDERED PRECAUTIONARY--R & R PRIMARY DIFFUSER PER AMM 21-51-03, BITE CHECK BOTH CONTROLLERS NO FAULTS FOUND. OP''S AND LEAK CHECKED R/H PACK NO DEFECTS NOTED.
